MAUDE Adverse Event Report: LDR MÉDICAL MOBI-C IMPLANT "M" STANDARD 15X17 H7 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MÉDICAL MOBI-C IMPLANT "M" STANDARD 15X17 H7 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3577
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that a mobi-c lower plate and poly core dislodged from the implant cartridge while it was being malleted into the disc space.The pieces were recovered and the procedure was completed with another mobi-c implant.There was a delay of 10 minutes without patient impacts.
 
Additional Manufacturer Narrative
Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed that the device was returned disassembled from the peek cartridge.The device was able to be reassembled without issue.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be due to unknown patient or surgical factors.Dhr review: per dhr review, the part was likely conforming when it left highridge control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
MOBI-C IMPLANT "M" STANDARD 15X17 H7 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
sabrina abla
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key16484844
Report Number3004788213-2023-00020
Device Sequence Number5899826
Product Code MJO
UDI-Device Identifier03662663000178
UDI-Public(01)03662663000178(17)230601(10)5317513
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/01/2023
Device Catalogue NumberMB3577
Device Lot Number5317513
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/16/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age36 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic